m+Medelevator.RU
← Поиск публикаций
ACG case reports journal · 2026

Doxycycline-Induced Gastrointestinal Injury for Potential Lyme Disease Exposure.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gupta Sapana R, Liu Ryan, Channen Lindsey, Quadri Syed, Pressman Amanda

Аннотация

Doxycycline is an antibiotic frequently used to treat tick-borne diseases. It is known to cause esophageal injury, although gastric injury is less often described. Few cases have been reported of gastrointestinal bleeding secondary to biopsy-proven doxycycline use. In the setting of widespread doxycycline use, it is important to recognize this drug-specific pattern of injury to guide appropriate patient management. This case demonstrates doxycycline-induced gastrointestinal injury and highlights characteristic histological findings.